# SDR 20000727AP004

- Difficulty date: April 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Valve
- Part number: 2589419901
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 503 - KDAY-KOKC - IN FLIGHT, COPILOT RMI (CAPTAINS HIS COMPASS NR 1) SYNCRONIZATION INFLIGHT 12 DEGREES OFF FROM COMPASS NR 2 AND MAGNETIC COMPASS.  RETURNED KDAY WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 1 FLUX VALVE IAW B727 MM 34-21-12.  OPERATIONAL CHECK GOOD IAW B727 MM 34-21-0.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  (M)
